`a`
Related Articles
1

Randomly perturbed switching dynamics of a dc/dc converter

Discrete and Continuous Dynamical Systems - Series B  Volume 22, Issue 2, Pages : 569 - 584, 2016

Chetan D. Pahlajani - (email)

 Abstract       References       Full Text      Related Articles

2

Weak synchronization for isotropic flows

Discrete and Continuous Dynamical Systems - Series B  Volume 21, Issue 9, Pages : 3003 - 3014, 2016

Michael Cranston - (email), Benjamin Gess - (email), Michael Scheutzow - (email)

 Abstract       References       Full Text      Related Articles

3

Permanence and extinction of non-autonomous Lotka-Volterra facultative systems with jump-diffusion

Discrete and Continuous Dynamical Systems - Series B  Volume 20, Issue 7, Pages : 2069 - 2088, 2015

Dan Li - (email), Jing'an Cui - (email), Yan Zhang - (email)

 Abstract       References       Full Text      Related Articles

4

Exponential stability of solutions to impulsive stochastic differential equations driven by $G$-Brownian motion

Discrete and Continuous Dynamical Systems - Series B  Volume 20, Issue 7, Pages : 2157 - 2169, 2015

Yong Ren - (email), Xuejuan Jia - (email), Lanying Hu - (email)

 Abstract       References       Full Text      Related Articles

5

Semi-linear backward stochastic integral partial differential equations driven by a Brownian motion and a Poisson point process

Mathematical Control and Related Fields  Volume 5, Issue 3, Pages : 401 - 434, 2015

Shaokuan Chen - (email), Shanjian Tang - (email)

 Abstract       References       Full Text      Related Articles

6

$p$th Moment absolute exponential stability of stochastic control system with Markovian switching

Journal of Industrial and Management Optimization  Volume 12, Issue 2, Pages : 471 - 486, 2015

Yi Zhang - (email), Yuyun Zhao - (email), Tao Xu - (email), Xin Liu - (email)

 Abstract       References       Full Text      Related Articles

7

An aggregate stochastic model incorporating individual dynamics for predation movements of anelosimus studiosus

Mathematical Biosciences and Engineering  Volume 12, Issue 3, Pages : 585 - 607, 2015

Alex John Quijano - (email), Michele L. Joyner - (email), Edith Seier - (email), Nathaniel Hancock - (email), Michael Largent - (email), Thomas C. Jones - (email)

 Abstract       References       Full Text      Related Articles

8

Stochastically perturbed sliding motion in piecewise-smooth systems

Discrete and Continuous Dynamical Systems - Series B  Volume 19, Issue 9, Pages : 2889 - 2913, 2014

D. J. W. Simpson - (email), R. Kuske - (email)

 Abstract       References       Full Text      Related Articles

9

Second moment boundedness of linear stochastic delay differential equations

Discrete and Continuous Dynamical Systems - Series B  Volume 19, Issue 9, Pages : 2963 - 2991, 2014

Zhen Wang - (email), Xiong Li - (email), Jinzhi Lei - (email)

 Abstract       References       Full Text      Related Articles

10

A stochastic simulation model for Anelosimus studiosus during prey capture: A case study for determination of optimal spacing

Mathematical Biosciences and Engineering  Volume 11, Issue 6, Pages : 1411 - 1429, 2014

Michele L. Joyner - (email), Chelsea R. Ross - (email), Colton Watts - (email), Thomas C. Jones - (email)

 Abstract       References       Full Text      Related Articles

11

Derivation and computation of discrete-delay and continuous-delay SDEs in mathematical biology

Mathematical Biosciences and Engineering  Volume 11, Issue 3, Pages : 403 - 425, 2014

Edward J. Allen - (email)

 Abstract       References       Full Text      Related Articles

12

A non-autonomous stochastic predator-prey model

Mathematical Biosciences and Engineering  Volume 11, Issue 2, Pages : 167 - 188, 2013

Aniello Buonocore - (email), Luigia Caputo - (email), Enrica Pirozzi - (email), Amelia G. Nobile - (email)

 Abstract       References       Full Text      Related Articles      

13

Effects of white noise in multistable dynamics

Discrete and Continuous Dynamical Systems - Series B  Volume 18, Issue 7, Pages : 1805 - 1825, 2013

Xinfu Chen - (email), Carey Caginalp - (email), Jianghao Hao - (email), Yajing Zhang - (email)

 Abstract       References       Full Text      Related Articles

14

On large deviations in the averaging principle for SDE's with a "full dependence,'' revisited

Discrete and Continuous Dynamical Systems - Series B  Volume 18, Issue 2, Pages : 523 - 549, 2012

Alexander Veretennikov - (email)

 Abstract       References       Full Text      Related Articles

15

Morphogenesis and aggressiveness of cervix carcinoma

Mathematical Biosciences and Engineering  Volume 8, Issue 4, Pages : 987 - 997, 2011

Elena Izquierdo-Kulich - (email), Margarita Amigó de Quesada - (email), Carlos Manuel Pérez-Amor - (email), José Manuel Nieto-Villar - (email)

 Abstract       References       Full Text      Related Articles

16

Zero, one and two-switch models of gene regulation

Discrete and Continuous Dynamical Systems - Series B  Volume 14, Issue 2, Pages : 495 - 513, 2010

Somkid Intep - (email), Desmond J. Higham - (email)

 Abstract       Full Text      Related Articles

17

The stochastic Hamilton-Jacobi equation

Journal of Geometric Mechanics  Volume 1, Issue 3, Pages : 295 - 315, 2009

Joan-Andreu Lázaro-Camí - (email), Juan-Pablo Ortega - (email)

 Abstract       Full Text      Related Articles

18

Mathematical modelling of internal HIV dynamics

Discrete and Continuous Dynamical Systems - Series B  Volume 12, Issue 2, Pages : 305 - 321, 2009

Nirav Dalal - (email), David Greenhalgh - (email), Xuerong Mao - (email)

 Abstract       Full Text      Related Articles

19

The dynamics of tumor growth and cells pattern morphology

Mathematical Biosciences and Engineering  Volume 6, Issue 3, Pages : 547 - 559, 2009

Elena Izquierdo-Kulich - (email), Margarita Amigó de Quesada - (email), Carlos Manuel Pérez-Amor - (email), Magda Lopes Texeira - (email), José Manuel Nieto-Villar - (email)

 Abstract       Full Text      Related Articles

20

Population dynamical behavior of non-autonomous Lotka-Volterra competitive system with random perturbation

Discrete and Continuous Dynamical Systems  Volume 24, Issue 2, Pages : 523 - 545, 2009

Xiaoyue Li - (email), Xuerong Mao - (email)

 Abstract       Full Text      Related Articles

21

Mesoscopic model for tumor growth

Mathematical Biosciences and Engineering  Volume 4, Issue 4, Pages : 687 - 698, 2007

Elena Izquierdo-Kulich - (email), José Manuel Nieto-Villar - (email)

 Abstract       Full Text      Related Articles

22

Mean square approximation of multi dimensional reflecting fractional Brownian motion via penalty method

DCDS Supplements  Volume 2005, Issue Special, Pages : 463 - 475, 2005

S. Kanagawa - (email), K. Inoue - (email), A. Arimoto - (email), Y. Saisho - (email)

 Abstract       Full Text      Related Articles      

23

Characterizing attraction probabilities via the stochastic Zubov equation

Discrete and Continuous Dynamical Systems - Series B  Volume 3, Issue 3, Pages : 457 - 468, 2003

Fabio Camilli - (email), Lars Grüne - (email)

 Abstract       Full Text      Related Articles